# SDR DALA2015011600346

- Difficulty date: January 10, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LT HORIZONTAL STABILIZER BARREL NUT HOLES NR 17 AND 20.  DAMAGE WAS REWORKED IAW ETI-88-14-292 REV ORIG AND ER/A 531348-14, REV ORIG.
